# SDR CALA0001406

- Difficulty date: September 8, 2000
- Submitted: September 12, 2000
- Operation: Air carrier
- Aircraft: N35832
- Make and model: Doug DC-9-82
- Aircraft serial: 49492
- Aircraft time: 42,467 hours, 20,118 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Lt Wing Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND DOME NUT GANG CHANNEL AND OUTER SHIM OF LT WING LOWER FUEL TANK OPENING (PANEL 1371C) CORRODED.  THE RUB STRIP AND GANG CHANNEL WERE REMOVED AND REPLACED IAW SRM 51-22-2 AND ECRA 5100-02063.
